I am a 38 year old male who was using propecia .5mg for the past 6 months. My hair seems thinner than ever, especially in the temples. The strange thing is it’s not shedding the least bit. I can pull on it and barely get any hairs to come off. I am wondering if my hair is getting ready to “explode” with new regrowth? I’ll tell you doctor, I’m getting worried that propecia has ruined my hair for good. My temples were not terrible but now they are very diffused. I’m sure you’ve run into this before. What is your best guess? Thank you and take
There is no basis for Propecia to make your hair worse and certainly if you are taking half the recommended dose, which will produce less value for you. What you describe is one complaint I have not had in the past about this medication. Generally, I tell the patient to stay on the drug for at least a year. If your hair is worse than before, you should discuss this with your prescribing doctor to find out his/her take on it.
If you had metrics done with a mapping of your hair for miniaturization, you would know if there is a benefit from what the doctor can see on the video densitometer. I can not help you much here, as I do not have the benefit of you in front of me.